Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2019, Article ID 2570926, 9 pages
https://doi.org/10.1155/2019/2570926
Research Article

On Tri-α-Open Sets in Fuzzifying Tritopological Spaces

Mathematics Department, College of Computer Science and Mathematics, University of Mosul 41002, Mosul 41001, Iraq

Correspondence should be addressed to Tahir H. Ismail; moc.oohay@sh_rihat

Received 14 November 2018; Revised 18 January 2019; Accepted 7 February 2019; Published 15 April 2019

Academic Editor: Patricia Melin

Copyright © 2019 Barah M. Sulaiman and Tahir H. Ismail. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, no. 1, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. K. Wong, “Fuzzy topology: product and quotient theorems,” Journal of Mathematical Analysis and Applications, vol. 45, pp. 512–521, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. R. Lowen, “Fuzzy topological spaces and fuzzy compactness,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 621–633, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. B. Hutton, “Uniformities on fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 58, no. 3, pp. 559–571, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Hutton, “Products of fuzzy topological spaces,” Topology and Its Applications, vol. 11, no. 1, pp. 59–67, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. E. Rodabaugh, “Fuzzy addition in the L-fuzzy real line,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 39–52, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. P. Šostak, “A fuzzy modification of the category of linearly ordered spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 26, no. 3, pp. 421–442, 1985. View at Google Scholar · View at MathSciNet
  9. M.-S. Ying, “A new approach for fuzzy topology (I),” Fuzzy Sets and Systems, vol. 39, no. 3, pp. 303–321, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M.-S. Ying, “A new approach for fuzzy topology (II),” Fuzzy Sets and Systems, vol. 47, no. 2, pp. 221–232, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. S. Ying, “A new approach for fuzzy topology (III),” Fuzzy Sets and Systems, vol. 55, no. 2, pp. 193–207, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. O. Njåstad, “On some classes of nearly open sets,” Pacific Journal of Mathematics, vol. 15, no. 3, pp. 961–970, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Kovar, “On 3-topological version of θ-reularity,” International Journal of Mathematics and Mathematical, vol. 23, no. 6, pp. 393–398, 2000. View at Publisher · View at Google Scholar
  14. U. D. Tapi and R. Sharma, “αT -open sets in tritopological space,” in Proceedings of the International Conference on Recent Trends in civil Engineering, Science and Management, Guru Gobind Singh College of Engineering and Research Center, Nashik, India, 2017.
  15. F. H. Khedr, F. M. Zeyada, and O. R. Sayed, “Fuzzy semi-continuity and fuzzy csemi-continuity in fuzzifying topology,” Journal of Fuzzy Mathematics, vol. 7, no. 1, pp. 105–124, 1999. View at Google Scholar · View at MathSciNet
  16. A. A. Allam, A. M. Zahran, A. K. Mousa, and H. M. Binshahnah, “Some results on semi open sets in fuzzifying bitopological spaces,” Journal of New Theory, no. 13, pp. 59–75, 2016. View at Google Scholar
  17. F. H. Khedr, F. M. Zeyada, and O. R. Sayed, “α-continuity and cα-continuity in fuzzifying topology,” Fuzzy Sets and Systems, vol. 116, no. 3, pp. 325–337, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  18. O. R. Sayed, “α-separation axioms based on Łukasiewicz logic,” Hacettepe Journal of Mathematics and Statistics, vol. 43, no. 2, pp. 259–277, 2014. View at Google Scholar · View at MathSciNet